Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone! This is my first post on acne org. I came across the community in July when I suffered a really bad breakout due to birth control, got it under control with Dans regimen but only for about 4 months :/ it's now March and I just started accutane on the 18th. I'm excited but super nervous because I think I'm going through the purging/IB. Skin is breaking out all over when it used to just be focused to my jaw/chin area. Is it normal to be experiencing this just 3 days in? I'm on 40 mg a day but haven't experienced any dryness yet. I could really use some advice and success stories. Thank you guys!! 

Link to comment
Share on other sites

Usually the IB starts around 2-4 weeks, but everyone is different. I'm currently 3.5 weeks in and am still experiencing breakouts worse than I had pre-accutane. I used Dan's regimen for years and the best it did was control the breakouts and make them heal faster. Are you still using BP? It isn't advised while on accutane, so if you stopped the BP that could be the reason for your breakout. 

Best of luck! :)

Link to comment
Share on other sites

6 hours ago, tranceaddict said:

Usually the IB starts around 2-4 weeks, but everyone is different. I'm currently 3.5 weeks in and am still experiencing breakouts worse than I had pre-accutane. I used Dan's regimen for years and the best it did was control the breakouts and make them heal faster. Are you still using BP? It isn't advised while on accutane, so if you stopped the BP that could be the reason for your breakout. 

Best of luck! :)

I have still been using BP since I'm only 4 days in but I'm about to stop because of the dryness. Hope things clear up for you soon!! 
Link to comment
Share on other sites

Day 5: yep definitely the initial breakout. But it seems so early for an ib? The dryness also seriously kicked in today. 

Link to comment
Share on other sites

Day 11: dryness has completely subsided. I'm using Jojoba oil and it works amazingly, along with aquaphor on my lips. face is still breaking out

Link to comment
Share on other sites

Day 20: been noticing seriously itchy and red eyes. It's awful. Also got a rash on the back of my hands but it's not painful or anything. Still breaking out but been taking prednisone so it's not too bad. Does anyone have any advice for my eyes? 

Link to comment
Share on other sites

Day 25: breaking out so freakin bad still. I know this will work in the end but I'm feeling so discouraged :(

Link to comment
Share on other sites

I feel your pain, I am 1.5 months in (80mg day, 2nd time around), still having breakouts, horrid dryness in eyes and nose/lips, and yes, I just got a weird rash on my hands. This is torture to get a normal face. Im using Cortizone 10 ointment on all problem areas, and it's helping at least.

Link to comment
Share on other sites

On April 17, 2016 at 8:23 PM, llduo said:

I feel your pain, I am 1.5 months in (80mg day, 2nd time around), still having breakouts, horrid dryness in eyes and nose/lips, and yes, I just got a weird rash on my hands. This is torture to get a normal face. Im using Cortizone 10 ointment on all problem areas, and it's helping at least.

Hope things get better for us both soon! Stay positive :)

Day 35: I had my derm visit a few days ago, all blood work came back normal and I got bumped up to 60 mg a day. Started experiencing more dryness today. No other side effects besides occasional red/itchy eyes and hand rash(goes away with lotion) still breaking out. It's weird because my skin is clear where I normally break out and is breaking out in spots where I don't normally break out. Ughhh so frustrating but hanging in there. This process is already flying by can't believe I'm already in month 2. 

Link to comment
Share on other sites

Day 49: I'm still breaking out and tomorrow will be week 7 of tane. :( I've definitely been a lot dryer since starting 60mg and I've been experiencing back pain, nothing too crazy though. I should clarify that I'm not breaking out bad I'm just still getting a few pimples here and there BUT my neck and under chin area is breaking out pretty bad which is so weird because I NEVER have broken out there before. Other than that I have no other side effects. Hoping to see clearing as I enter month 3 in a week!

Link to comment
Share on other sites

4 hours ago, Cpie95 said:

Day 49: I'm still breaking out and tomorrow will be week 7 of tane. :( I've definitely been a lot dryer since starting 60mg and I've been experiencing back pain, nothing too crazy though. I should clarify that I'm not breaking out bad I'm just still getting a few pimples here and there BUT my neck and under chin area is breaking out pretty bad which is so weird because I NEVER have broken out there before. Other than that I have no other side effects. Hoping to see clearing as I enter month 3 in a week!


Hopefully you are like me and start seeing improvement over the next few weeks! Stay positive :)
Link to comment
Share on other sites

Hang in there.Its definitely gonna get better.Remember not to pick or pop.Accutane is a serious drug and messing with your skin while you are on it may lead to some unwanted scarrings.
Good Luck

Link to comment
Share on other sites

On May 9, 2016 at 0:02 PM, Naimur97 said:

Hang in there.Its definitely gonna get better.Remember not to pick or pop.Accutane is a serious drug and messing with your skin while you are on it may lead to some unwanted scarrings.
Good Luck

Thank you !!!!
Link to comment
Share on other sites

Day 67: my face is definitely clearing up, old marks are healing and I only have about 1 or 2 actives at a time. Although, I have these very small bumps on the sides of chin they aren't pimples as they don't get bigger and never come to a head. They aren't even red they are kind of skin colored and very very small. My main problem right now is my neck all under my jaw and chin I've been constantly breaking out. Some days it's fine and some days are really bad it's so strange because I've never broken out on my neck before.  At least it's not as noticeable as if it were on my face. I had my derm visit about a week ago and he kept me on 60 mg because of the back pain I've been getting. I'm still getting it but it's nothing crazy. As for other side effects-just dryness. Definitely pretty pleased with how my face is looking so I'm hanging in there! I'll post pics soon. 

Link to comment
Share on other sites

image.jpegthis is my face today on day 75 my issue right now is scarring, I have 1 active and the rest is flat with very minor raised bumps. I included a picture with make up on just you can see how flat my skin actually is because all the redness and scarring would definitely make you think otherwise 

image.jpeg

1 minute ago, Cpie95 said:
image.jpegthis is my face today on day 75 my issue right now is scarring, I have 1 active and the rest is flat with very minor raised bumps. I included a picture with make up on just you can see how flat my skin actually is because all the redness and scarring would definitely make you think otherwise 

image.jpeg

All hail makeup lol
Link to comment
Share on other sites

Week 12: had my derm visit the other day and my derm said things are going very well. My only side effects as of now are dryness and mild back pain. My skin is finally starting to clear dramatically! My face is completely flat now it's time for these red marks to go away. I have been noticing slightly indented scars from where I had breakouts during the IB.  Will indented scars fill in from accutane? Here's a pic from today. 

Sorry pic won't upload I'll try later 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×